update on the paro withdrawal - Mental Health Sup...

Mental Health Support

26,617 members15,480 posts

update on the paro withdrawal

wendypartridge
wendypartridge

well friends i must report that the worst withdrawal sign are the vivid nightmares .. they are so real .. but i know its the tablet living me that causing it.. so i deal with it and laugh and say to myself ..thinking do your best because it wont work .. next week i will be going down to 10mg that should be the biggy best wishes

Wendy

3 Replies
oldestnewest
Hidden
Hidden

Well done Wendy. That can't be easy...but I hear the flight in your blog....you go girl. !! :)

Best wishes

Sue xxx

Hidden
Hidden

*fight

Blummin predictive text...

Hidden
Hidden

Good for you, keep weaning and do it gradually, live with the side effects as they will pass but any really worrying ones talk to someone about them. Suexxx

You may also like...